# SDR F2PA2020121000488

- Difficulty date: December 9, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N302AZ
- Make and model: Emb EMB-505
- Aircraft serial: 50500130
- Aircraft time: 3,063 hours, 2,272 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flap System
- Condition: Intermittent
- Part time: 3,063 hours, 2,272 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON APPROACH, FLAPS CAS MESSAGE INDICATED FLAP FAIL WHEN TRANSITIONING FROM FLAP POSITION 3 TO FLAP POSITION 4.  PER THE QRM, FLAPS WERE RESET, AND THEN WORKED NORMALLY TO FLAP POSITION 4.  NORMAL LANDING WAS THEN MADE.  ISSUE WAS REPEATED ON GROUND ONCE, IN TEST, BUT THEN CLEARED.  AIRCRAFT IS CURRENTLY BEING EVALUATED FOR THE OFFENDING CAUSE.  NO CAUSE YET KNOWN.  THE AIRCRAFT IS GROUNDED AND AOG UNTIL CAUSE IS KNOWN, WITH A RESOLVING DISPOSITION ISSUED FROM THE MANUFACTURER (EMBRAER), AND REPAIRS MADE.
